# SDR CALA9701140

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXTERIOR LIGHTS ARE INOP.  CLEANED AND RECHARGED BATTERY PACK PER MM 33-50-00.
